Aa
A
A
Close
Avatar_universal
aches after vaccination
I had a third rabies vaccination last week and since then I have been aching all over. It has gone down slightly but I am getting stinging pains in my feet and fingers and I still can feel some pain in mt joints I think if I put pressure on them, eg standing up or if I clasp my hand it feels a bit achey. The first two injections didn't do anything and they were from the same batch. Will this go away? It is 7 days now and although the pain has diminshed a bit it has not completely gone. I have been taking Loratadine and ibuprofen to help.

What's happening???
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
aches after vaccination
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923_tn?1452919248
Blank
Allentown, PA
338416_tn?1420049302
Blank
Fort Worth, TX
144586_tn?1284669764
Blank
562511_tn?1285907760
Blank
CA
Avatar_universal
Blank
1780921_tn?1416842066
Blank
Chandler, AZ